MAUDE Adverse Event Report: CORDIS US CORP VISTA BRITE TIP; CATHETER, PERCUTANEOUS

CORDIS US CORP VISTA BRITE TIP; CATHETER, PERCUTANEOUS
Catalog Number 6700820E
Medical Device Problem Code Difficult to Remove (1528)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/18/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device is available for analysis but has not yet been received.Additional information is pending and will be submitted within 30 days upon receipt.
 
Event or Problem Description
As reported, during an angiogram procedure, a 6f judkins right 4 (jr4) vista brite tip guiding catheter became kinked and the physician was unable to remove it.It was determined that the patient needed a higher level of care and was transported to another medical center for its removal.The product was stored and handled according to the instructions for use (ifu), and no damage was noticed prior to opening the package.There was no difficulty removing the device from the sterile packaging.The device was prepped according to the ifu, and no issues were experienced during preparation.It is not specified whether another vista brite tip was used to complete the procedure.The device is expected to be returned for evaluation.
 
Additional Manufacturer Narrative
As reported, during an angiogram procedure, a 6f judkins right 4 (jr4) vista brite tip guiding catheter became kinked and the physician was unable to remove it.It was determined that the patient needed a higher level of care and was transported to another medical center for its removal.The product was stored and handled according to the instructions for use (ifu), and no damage was noticed prior to opening the package.There was no difficulty removing the device from the sterile packaging.The device was prepped according to the ifu, and no issues were experienced during preparation.It is not specified whether another vista brite tip was used to complete the procedure.A procedural cd is not available.The product was not returned for analysis.A review of the manufacturing documentation associated with lot 18442188 presented no issues during the manufacturing process that can be related to the reported event.Based on the limited information provided, it is not possible to draw a conclusion about a clinical relationship between the device and the event.Without the return of the device for analysis, the reported customer complaint ¿catheter (body/shaft) kinked/bent catheter (body/shaft) withdrawal difficulty from vessel¿ could not be evaluated.With the limited information provided, without the return of the device, and with no procedural films, the cause of the reported event could not be determined.It is possible that factors related to the procedure, handling, and/or patient anatomy contributed to the reported event.It is possible that vessel characteristics, which were not reported, may have led to the kink in the catheter and that consequently led to issues with withdrawal of the catheter.All catheters require torquing, which is a dynamic process once it enters the patient due to external factors such as temperature, time of exposure in body, individual patient anatomical structures, storage conditions, and operator technique in torquing and manipulating the catheter.If a catheter does not move as expected, the operator is trained to stop and investigate the cause before continuing to avoid further damage to the catheter, such as a kinks, bends, and even separations.Based on the information available for review, there is no indication to suggest that the reported incident could be related to the design or manufacturing process of the units.No preventative or corrective actions will be taken at this time.

Brand Name
VISTA BRITE TIP
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
CORDIS US CORP
14201 nw 60th avenue
miami lakes
Manufacturer (Section G)
CORDIS US CORP.
14201 nw 60 avenue
miami lakes, florida 33014
Manufacturer Contact
karla castro
santiago troncoso 808
juarez, chihuahua 
7863138372
MDR Report Key22488900
Report Number9616099-2025-01103
Device Sequence Number18152939
Product Code DQY
UDI-Device Identifier10705032020442
UDI-Public(01)10705032020442(17)280331(10)18442188
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K021593
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number6700820E
Device Lot Number18442188
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/18/2025
Supplement Date Received by Manufacturer08/07/2025
Initial Report FDA Received Date07/12/2025
Supplement Report FDA Received Date08/13/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/22/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNKNOWN.
Patient SexUnknown